# SDR 2008UALA02485

- Difficulty date: April 25, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 44,618 hours, 32,306 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 654643662SP
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD TRAILING EDGE FLAP HAS APPROX 10 IN DELAMINATION ON INBOARD TRAILING EDGE.  REPAIRED TRAILING EDGE REF SRM 51-70-10 P201 REPAIR 1.  ACFT OK FOR SERVICE.
